MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK RP; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK RP; SYRINGE, PISTON
Model Number 8881560125
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that a 60ml monoject syringe was used in a b braun pump for lipids and it failed to inject.They changed the pump and tubing, but the syringe still wouldn't inject properly.Per additional information received on september 8, 2022, the plunger was sticking.They had to get another set of lipids from the pharmacy to use in a different syringe.
 
Additional Manufacturer Narrative
The manufacturing site received one used sample with tubing that is not manufactured by cardinal health attached and a label from the end user attached to the side of the barrel for evaluation.A visual inspection to the quality inspection standard was conducted.Visual inspection of syringe observed zero defects such as evidence of an occlusion of the syringe tip, malformed rubber tip, etc.The plunger was exercised with the tubing attached and confirmed to be difficult to exercise the plunger.The tubing was removed, and the plunger was exercised without difficulty.Without a known lot number, the device history record (dhr) cannot be reviewed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.As a result of the current investigation, there were no manufacturing-related issues confirmed in relation to the syringe assembly.A potential cause may be in relation to other apparatus used in combination with the syringe assembly.A corrective action is not applicable at this time.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT 60ML SYR L-LOCK RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15473809
Report Number1915484-2022-01292
Device Sequence Number14161228
Product Code FMF
UDI-Device Identifier20884521012230
UDI-Public20884521012230
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881560125
Device Catalogue Number8881560125
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer09/07/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown